Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 43, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 15, 2012, 6:57 PM CDT for Dent County, Shannon County, Missouri. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2012, 6:57 PM CDT (23:57 UTC)
- Expired
- Mar 15, 2012, 7:31 PM CDT
- In force
- 34 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Dent County, MO, Shannon County, MO
The radar
The St Louis radar (KLSX), 164 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 7:05 PM CDT | HAIL 0.75 | 5 Wnw Round Spring, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 12.0 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1947 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
835
WUUS53 KSGF 152357
SVRSGF
MOC065-203-160045-
/O.NEW.KSGF.SV.W.0043.120315T2357Z-120316T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
657 PM CDT THU MAR 15 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHEASTERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 745 PM CDT.
* AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A SEVERE THUNDERSTORM 5 MILES WEST OF ROUND SPRING...OR 24 MILES
NORTHEAST OF MOUNTAIN VIEW...MOVING EAST AT 25 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM HAS A HISTORY OF
PRODUCING LARGE HAIL.
* LOCATIONS IMPACTED INCLUDE AKERS...BUNKER...EMINENCE...MIDRIDGE AND
ROUND SPRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3713 9165 3736 9165 3751 9128 3751 9121
3742 9120 3741 9117 3732 9117 3731 9115
3726 9115 3725 9111 3721 9112 3721 9109
3716 9107
TIME...MOT...LOC 2357Z 256DEG 21KT 3730 9146
WIND...HAIL <50MPH 1.00IN
$$
KARDELL2 follow-up statements
139
WWUS53 KSGF 160019
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
719 PM CDT THU MAR 15 2012
MOC065-203-160045-
/O.CON.KSGF.SV.W.0043.000000T0000Z-120316T0045Z/
DENT MO-SHANNON MO-
719 PM CDT THU MAR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHERN SHANNON AND SOUTHEASTERN DENT COUNTIES...
AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK A SEVERE THUNDERSTORM 5 MILES NORTH OF ROUND SPRING...OR 22
MILES SOUTH OF SALEM...MOVING NORTHEAST AT 35 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM HAS A HISTORY OF
PRODUCING LARGE HAIL.
LOCATIONS IMPACTED INCLUDE AKERS...BUNKER...MIDRIDGE AND ROUND
SPRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3721 9112 3722 9155 3740 9156 3751 9128
3751 9121 3742 9120 3741 9117 3732 9117
3731 9115 3726 9115 3725 9111
TIME...MOT...LOC 0019Z 242DEG 31KT 3736 9138
WIND...HAIL <50MPH 1.00IN
$$
KARDELL258
WWUS53 KSGF 160031
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
731 PM CDT THU MAR 15 2012
MOC065-203-160041-
/O.CAN.KSGF.SV.W.0043.000000T0000Z-120316T0045Z/
DENT MO-SHANNON MO-
731 PM CDT THU MAR 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SHANNON AND
SOUTHEASTERN DENT COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3721 9112 3722 9155 3740 9156 3751 9128
3751 9121 3742 9120 3741 9117 3732 9117
3731 9115 3726 9115 3725 9111
TIME...MOT...LOC 0031Z 242DEG 31KT 3741 9126
$$
KARDELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 6:37 PM CDT, 20 minutes earlier.
Area forecast discussion, Mar 15, 6:37 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 637 PM CDT THU MAR 15 2012 ...UPDATE TO AVIATION... .DISCUSSION... /ISSUED 255 PM CDT THU MAR 15 2012/ CURRENTLY...WEAK SHORTWAVE IN THE MID LEVELS IS SLIDING INTO THE AREA. SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS THE EASTERN OZARKS...EAST OF THE HIGHWAY 65 CORRIDOR. WHILE INSTABILITY IS MODEST...SHEAR IS WEAK. AS A RESULT A FEW HAILERS CAN BE EXPECTED WITH A RISK FOR A FEW STORMS TO PRODUCE QUARTER SIZED HAIL. LOCALIZED WIND DAMAGE IS POSSIBLE...BUT SHOULD BE THE EXCEPTION RATHER THAN THE RULE. TODAY THROUGH SUNDAY...MORE OF THE SAME WEATHER WISE AS OUR WEATHER PATTERN CHANGES VERY LITTLE. HAVE KEPT CHANCE POPS OVER THE EASTERN OZARKS THIS EVENING AS ACTIVITY THAT HAS DEVELOPED OVER THE EASTERN OZARKS THIS AFTERNOON WANES IN COVERAGE/INTENSITY AND EXITS TO THE EAST. ANOTHER WARM EVENING IS EXPECTED WITH LOWS IN THE UPPER 50S/LOWER 60S. WILL NEED TO MONITOR FOR POSSIBLE PATCHY FOG DEVELOPMENT ACROSS SOUTH CENTRAL MISSOURI OVERNIGHT... WHERE RAINFALL HAS BEEN MORE PREVALENT TODAY. FRIDAY WILL BE WARM...AKIN TO WEDNESDAY/S WEATHER. TEMPERATURES WILL PEAK NEAR 80 DEGREES AGAIN IN MOST LOCATIONS WITH ISOLATED SHOWERS AND STORMS POSSIBLE DURING THE AFTERNOON. INDICATIONS ARE THAT THERE WILL BE A LACK OF UPPER SUPPORT...SO IF ACTIVITY DOES DEVELOP IT WILL BE ISOLATED AND LIKELY SHORT LIVED. ANOTHER WEAK SHORTWAVE IS PROGGED TO MOVE INTO THE REGION LATE FRIDAY NIGHT INTO SATURDAY. AS A RESULT SATURDAY WILL LIKELY BE MUCH LIKE TODAY...BUT WITH EXPECTATIONS FOR SCATTERED SHOWER AND THUNDERSTORMS ACTIVITY AFFECTING THE ENTIRE AREA. THIS WILL LIKELY SHAVE A FEW DEGREES OFF OF TEMPERATURES...BUT READINGS WELL INTO THE 70S CAN BE EXPECTED AGAIN. THE WEAK DISTURBANCE WILL EXIT TO THE EAST SATURDAY NIGHT...WITH MAINLY QUIET CONDITIONS EXPECTED SUNDAY AND SUNDAY NIGHT. TEMPERATURES WILL ONCE AGAIN PEAK AROUND 80 ON SUNDAY WITH LOWS SATURDAY AND SUNDAY NIGHTS NEAR PERSISTENCE WITH VALUES IN THE UPPER 50S AND LOWER 60S. MONDAY THROUGH THURSDAY...12Z SUITE OF MODEL OUTPUT OFFERS LITTLE CHANGE TO THE GOING FORECAST. AMPLIFIED PATTERN WILL SET UP OVER NORTH AMERICA WITH A STRONG TROUGH SLOWLY APPROACHING FROM THE WEST DURING THE EARLY HALF OF NEXT WEEK. BIGGEST CHALLENGES TO THE FORECAST WILL BE POPS/TEMPS. SHOULD STILL OBSERVE WELL ABOVE AVERAGE TEMPERATURES (ESPECIALLY LOWS GIVEN A CONTINUED MOIST ATMOSPHERE)...HIGHS HOWEVER MAY NOT BE AS WARM AS WE OBSERVED THIS PAST WEEK (THOUGH STILL IN THE 70S FOR MOST LOCATIONS). HAVE CONTINUED HIGH CHANCE AND INTRODUCED AREAS OF LIKELY POPS MONDAY AND TUESDAY AS CONFIDENCE IN RAINFALL HAS INCREASED. BIGGEST QUESTION FOR WEDNESDAY AND THURSDAY IS WHERE THE UPPER LEVEL CUTOFF LOW SETS UP. CURRENT INDICATIONS FROM THE GFS/ECMWF IS THAT THIS FEATURE WILL BE CLOSE BY...THUS THERE IS CONSIDERABLE UNCERTAINTY WITH TEMPERATURES DURING THIS TIME FRAME. HAVE KEPT POPS IN THE HIGH CHANCE RANGE GIVEN CONTINUED SUPPORT FOR LARGE SCALE LIFT AND AMPLE MOISTURE. GAGAN && .AVIATION... FOR THE 00Z KSGF...KJLN AND KBBG TAFS...BREEZY AND GUSTY SOUTHWESTERLY WINDS WILL BE POSSIBLE EARLY IN THE TAF PERIOD...WITH WINDS EXPECTED TO WEAKEN AND BECOME MORE SOUTHERLY OVERNIGHT. MARGINAL LOW LEVEL WINDS SHEAR WILL BE POSSIBLE AT JOPLIN. OTHERWISE VFR CONDITIONS ARE EXPECT AT THIS TIME THROUGH THE REST OF THE TAF PERIOD. WISE && .CLIMATE... SPRINGFIELD (KSGF) DAY DATE TEMP YEAR THR 15TH 79 1983 FRI 16TH 84 1945 JOPLIN (KJLN) DAY DATE TEMP YEAR THR 15TH 80 1983 FRI 16TH 78 1995 ROLLA-VICHY (KVIH) DAY DATE TEMP YEAR THR 15TH 75 1995 FRI 16TH 78 1982 WEST PLAINS (KUNO) DAY DATE TEMP YEAR THR 15TH 78 1977 FRI 16TH 82 1982 && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Mar 15, 5:23 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 523 PM CDT THU MAR 15 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-162230- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 523 PM CDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLASH FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... THUNDERSTORMS WILL CONTINUE TO SLOWLY TRACK EAST NORTHEAST ACROSS PORTIONS OF CENTRAL MISSOURI EARLY THIS EVENING. HAIL TO THE SIZE OF HALF DOLLARS AND LOCALIZED DAMAGING WIND GUSTS WILL BE POSSIBLE WITH THE STRONGEST STORMS. THERE WILL ALSO BE THE POTENTIAL OF LOCALIZED FLASH FLOODING IN LOCATIONS THAT RECEIVE MULTIPLE ROUNDS OF THUNDERSTORMS. THE COVERAGE AND INTENSITY OF THUNDERSTORMS IS EXPECTED TO DECREASE BY THE MID EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL THUNDERSTORM CHANCES WILL CONTINUE ON ALMOST A DAILY BASIS THROUGH WEDNESDAY AS SEVERAL WEAK UPPER LEVEL DISTURBANCES WILL PUSH THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR CENTRAL MISSOURI EARLY THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, Mar 15, 4:56 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
456 PM CDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL DIXON 37.99N 92.09W
03/15/2012 M0.88 INCH PULASKI MO BROADCAST MEDIA
&&
JSSLocal storm report, Mar 15, 5:00 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
500 PM CDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM HAIL DOOLITTLE 37.94N 91.88W
03/15/2012 E1.00 INCH PHELPS MO PUBLIC
PENNY SIZE HAIL WITH A FEW QUARTERS MIXED IN.
&&
JSSSpecial weather statement, Mar 15, 5:39 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
539 PM CDT THU MAR 15 2012
MOZ070-071-152330-
PHELPS MO-PULASKI MO-
539 PM CDT THU MAR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR PHELPS AND PULASKI COUNTIES UNTIL
630 PM CDT...
AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF DEVIL'S ELBOW...OR 11 MILES
EAST OF WAYNESVILLE...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL IS
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BEULAH...CROCKER...DEVIL'S ELBOW...
DIXON...DOOLITTLE...EDGAR SPRINGS...FORT LEONARD WOOD...JEROME...
LAQUEY...NEWBURG...NORTHWYE...OZARK SPRINGS...RICHLAND...ROLLA...
ROSATI...ST. JAMES...ST. ROBERT...SWEDEBORG AND WAYNESVILLE.
INTERSTATE 44 BETWEEN MILE MARKERS 144 AND 199 WILL ALSO BE IMPACTED
BY THIS STORM.
PEOPLE IN PHELPS AND PULASKI COUNTIES...INCLUDING NEWBURG...DOOLITTLE
AND ROLLA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
LAT...LON 3779 9181 3760 9182 3761 9224 3765 9226
3771 9241 3802 9240 3801 9197 3804 9195
3803 9193 3805 9189 3805 9164 3816 9163
3816 9154 3806 9151 3779 9152
TIME...MOT...LOC 2239Z 255DEG 14KT 3787 9200
KARDELLSpecial weather statement, Mar 15, 6:11 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
611 PM CDT THU MAR 15 2012
MOZ098-160000-
SHANNON MO-
611 PM CDT THU MAR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHANNON COUNTY UNTIL 700
PM CDT...
AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF ALLEY SPRING...OR 20 MILES
NORTHEAST OF MOUNTAIN VIEW...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE
HAIL IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE ALLEY SPRING...EMINENCE...MIDRIDGE...ROUND
SPRING AND WEST EMINENCE.
PEOPLE IN NORTHERN SHANNON COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3715 9104 3702 9165 3729 9164 3742 9133
3742 9120 3736 9116 3732 9117 3731 9115
3726 9115 3725 9111 3721 9112 3721 9109
3718 9108
TIME...MOT...LOC 2311Z 243DEG 14KT 3722 9144
KARDELLLocal storm report, Mar 15, 6:35 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
635 PM CDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL JEROME 37.93N 91.98W
03/15/2012 E1.00 INCH PHELPS MO EMERGENCY MNGR
0545 PM FLASH FLOOD JEROME 37.93N 91.98W
03/15/2012 PHELPS MO EMERGENCY MNGR
WATER GOING INTO HOMES WITH EVACUATIONS IN PROGRESS.
HIGHWAY D IS ALSO CLOSED DUE TO FLOODING.
0545 PM FLASH FLOOD 2 NW DOOLITTLE 37.96N 91.91W
03/15/2012 PHELPS MO EMERGENCY MNGR
HIGHWAY C CLOSED DUE TO FLOODING.
&&
JSSLocal storm report, Mar 15, 6:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 PM CDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL SUMMERSVILLE 37.18N 91.66W
03/15/2012 E1.00 INCH TEXAS MO PUBLIC
DIME TO QUARTER SIZE HAIL.
&&
JSSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 1:42 PM CDT | Special Weather Statement | SGF | Douglas | 33 min |
| Mar 15, 3:23 PM CDT | Special Weather Statement | SGF | Maries | 22 min |
| Mar 15, 3:29 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 46 min |
| Mar 15, 3:39 PM CDT | Special Weather Statement | SGF | Phelps | 36 min |
| Mar 15, 3:46 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 17 min |
| Mar 15, 3:48 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 42 min |
| Mar 15, 4:11 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps, Pulaski | 49 min |
| Mar 15, 4:21 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 39 min |
| Mar 15, 4:28 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 47 min |
| Mar 15, 4:39 PM CDT | Flash Flood Warning | SGF | Phelps | 6 hr |
| Mar 15, 4:59 PM CDT | Severe Thunderstorm Warning | SGF | Pulaski | 31 min |
| Mar 15, 5:17 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 19 min |
| Mar 15, 5:39 PM CDT | Special Weather Statement | SGF | Phelps, Pulaski | 51 min |
| Mar 15, 5:53 PM CDT | Flash Flood Warning | SGF | Pulaski | 5 hr |
| Mar 15, 5:57 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 33 min |
| Mar 15, 6:11 PM CDT | Special Weather Statement | SGF | Shannon | 49 min |
| Mar 15, 6:30 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 45 min |
| Mar 15, 6:36 PM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 39 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.